# SDR A6WA200740236

- Difficulty date: May 3, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 8,574 hours, 7,803 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621..00 FLOOR SUPPORT ANGLE IS CRACKED 1.2500 INCH LONG IN OB RADIUS. (K)  [07-17-07]  MAINTENANCE CUT AWAY DAMAGED AREA AND INSTALLED SERVICEABLE REPAIR IAW BOMBARDIER REO 601R-53-61-117.  (M)
